# SDR ASAA2016102418538

- Difficulty date: October 24, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 57,168 hours, 32,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631026
- Part serial: 2147
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE INBD END SKIN IS CHAFED.  ACFT GROUNDED.   BLENDED THE FLAP SKIN AND FOUND TO BE OUT OF LIMITS.  INSTALLED A REPAIR IAW SRM 57-53-01-1A, 1 FIG 101, AND 57-53-01-2R-3, REPAIR 3.
